loading page

Heroin Induced Hypersensitivity Pneumonitis
  • +1
  • Michael Bond,
  • Kenneth Butler,
  • Adam Richardson,
  • Kelly Blosser
Michael Bond
University of Maryland School of Medicine
Author Profile
Kenneth Butler
University of Maryland School of Medicine
Author Profile
Adam Richardson
University of Maryland Medical System
Author Profile
Kelly Blosser
University of Maryland Medical Center
Author Profile

Abstract

A 49-year-old woman presented to the emergency department with dyspnea, a respiratory rate of 26 times per minute and a room air oxygen saturation of 69% after nasal inhalation of heroin. A chest computed tomography angiogram (CTA) revealed diffuse ground-glass opacities in all five lung lobes representing hypersensitivity pneumonitis

Peer review status:ACCEPTED

14 Feb 2021Submitted to Clinical Case Reports
15 Feb 2021Submission Checks Completed
15 Feb 2021Assigned to Editor
19 Feb 2021Reviewer(s) Assigned
23 Feb 2021Review(s) Completed, Editorial Evaluation Pending
23 Feb 2021Editorial Decision: Revise Minor
23 Feb 20211st Revision Received
24 Feb 2021Review(s) Completed, Editorial Evaluation Pending
24 Feb 2021Submission Checks Completed
24 Feb 2021Assigned to Editor
28 Apr 2021Editorial Decision: Accept